Mathematics: Page 72: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 123 | Views: 838

Mathematics, Iraq, Volume 6 Issue 2, February 2017

Pages: 1501 - 1514

Supra-Approximation Spaces Using Mixed Degree Systems in Graph Theory

Dr. Y. Y. Yousif | S. S. Obaid

Downloads: 123 | Views: 857

Mathematics, Kenya, Volume 6 Issue 2, February 2017

Pages: 2031 - 2037

Effects of the Direction of a Transverse Magnetic Field on Unsteady MHD Couette Flow with Suction and Injection

E. R. Onyango | M. N. Kinyanjui | M. Kimathi

Downloads: 123 | Views: 838

Mathematics, Iraq, Volume 6 Issue 3, March 2017

Pages: 1380 - 1386

Comparison Four Methods for Estimating the Fatigue Life Distribution Parameters through Simulation

Abbas Najim Salman | Taha Anwar Taha

Downloads: 123 | Views: 834

Mathematics, Iraq, Volume 6 Issue 4, April 2017

Pages: 1433 - 1438

Spectral Properties of Fuzzy Compact Linear Operator on Fuzzy Normed Spaces

Noori F. Al-Mayahi | Abbas M. Abbas

Downloads: 123 | Views: 834

Mathematics, Korea, North, Volume 6 Issue 5, May 2017

Pages: 2485 - 2500

A Parametric Programming Problem for Selecting the Optimal Scheme of Waiting Time of the Stuffs for Work

Jang-Ryol | Ri Chol-Ryong | Kim Yong

Downloads: 123 | Views: 863

Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 1868 - 1872

Results for Some of the Projective Special Linear Groups

Rana Noori Majeed | Rasha Ibrahim Khalaf | Niran Sabah Jasim

Downloads: 123 | Views: 794

Mathematics, Iraq, Volume 7 Issue 6, June 2018

Pages: 1683 - 1686

On T - Closed Submodules

E. A. Al-Dhaheri | B. H. Al-Bahrani

Downloads: 123 | Views: 745

Mathematics, India, Volume 7 Issue 12, December 2018

Pages: 1183 - 1186

Properties of Combination Using Double Factorial

G. Babu

Downloads: 122 | Views: 836

Mathematics, India, Volume 3 Issue 2, February 2014

Pages: 354 - 357

g ζ*-closed maps and g ζ*-open maps in Topological Spaces

V. Kokilavani | M. Myvizhi

Downloads: 122 | Views: 860

Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 587 - 589

Two-Party Authenticated Key Agreement Protocol in Elliptic Curve Cryptography

Vinod Kumar | Adesh Kumari

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.